Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have headache. Taking migraine tablets. Due to stress and dyslexia?

hi my 16 yr old nephew has been getting headaches for two months now some times strong,on migraine tablets at the moment but headaches only gone for a while, al tests have been done from bloods to scans and they cant find any thing wrong.. Can stress and been dyslexia have any thing to do with it he just back into studying since september had a transition year last yr so not much school work in that yr
Asked On : Tue, 25 Dec 2012
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Anxiety and stress can also lead to headache. But following problem need to be rule out first:
-Vision problem
-Infection of tooth, nasal sinus and ear
-Loose tooth
-High blood pressure.

So, it is better to get him evaluated for above problems.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Tue, 25 Dec 2012
I find this answer helpful
General & Family Physician Dr. Luchuo Engelbert Bain's  Response
its worthwhile seeing a neurologists.
Other causes of primary headaches such as tension and cluster headaches must be considered, which could change the treatment options. A consultation of a psychologist, for a girl of her age alos could also be helpful. But you need top encourage her and make her feel free and loved fropm the start.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor